# SDR AALA202411054876

- Difficulty date: September 9, 2024
- Submitted: November 5, 2024
- Operation: Air carrier
- Aircraft: N839AW
- Make and model: Airbus A319-132
- Aircraft serial: 2669
- Aircraft time: 52,947 hours, 26,740 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: D2313324120100
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACKED FLIGHT DECK CENTER WINDSHIELD RIGHT HAND LATERAL FRAME UPPER TENSION BOLT HOLE AT FR 4 RIGHT HAND. REPLACED FRAME PER EA 357887.
